Alert archive / Colorado / Tornado Warnings in 2010
Tornado Warning 24, NWS Pueblo, CO
NWS Pueblo, CO issued this tornado warning at May 25, 2010, 4:41 PM MDT for Kiowa County, Colorado. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2010, 4:41 PM MDT (22:41 UTC)
- Expired
- May 25, 2010, 5:21 PM MDT
- In force
- 40 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
County Kiowa County, CO
The radar
The Goodland radar (KGLD), 99 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 5:20 PM MDT | TORNADO | 4 N Towner, CO | ON GROUND ABOUT 1 MINUTE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 2:01 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.7 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2506 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
344
WFUS55 KPUB 252241
TORPUB
COC061-252345-
/O.NEW.KPUB.TO.W.0024.100525T2241Z-100525T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
441 PM MDT TUE MAY 25 2010
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN KIOWA COUNTY IN SOUTHEAST COLORADO...
* UNTIL 545 PM MDT
* AT 439 PM MDT...DOPPLER RADAR INDICATE A THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO 7 MILES NORTHWEST OF TOWNER...OR 39 MILES
NORTHEAST OF LAMAR. DOPPLER RADAR SHOWED THIS TORNADO MOVING NORTH
AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN KIOWA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO COULD FORM SOON OR MAY ALREADY BE ON THE
GROUND. TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE
OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3845 10205 3845 10227 3862 10240 3863 10221
3862 10205 3861 10204 3852 10203
TIME...MOT...LOC 2239Z 169DEG 5KT 3853 10219
$$3 follow-up statements
153
WWUS55 KPUB 252257
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
457 PM MDT TUE MAY 25 2010
COC061-252345-
/O.CON.KPUB.TO.W.0024.000000T0000Z-100525T2345Z/
KIOWA CO-
457 PM MDT TUE MAY 25 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN KIOWA COUNTY
UNTIL 545 PM MDT...
AT 453 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 8 MILES NORTHWEST OF TOWNER...OR 41 MILES NORTHEAST
OF LAMAR...MOVING NORTH AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHEASTERN KIOWA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3845 10205 3845 10227 3862 10240 3863 10221
3862 10205 3861 10204 3852 10203
TIME...MOT...LOC 2257Z 186DEG 7KT 3857 10218
$$669
WWUS55 KPUB 252314
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
514 PM MDT TUE MAY 25 2010
COC061-252345-
/O.CON.KPUB.TO.W.0024.000000T0000Z-100525T2345Z/
KIOWA CO-
514 PM MDT TUE MAY 25 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN KIOWA COUNTY
UNTIL 545 PM MDT...
AT 511 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 10 MILES NORTHWEST OF TOWNER...OR 43 MILES
NORTHEAST OF LAMAR...MOVING NORTH AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHEASTERN KIOWA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3845 10205 3845 10227 3862 10240 3863 10221
3862 10205 3861 10204 3852 10203
TIME...MOT...LOC 2314Z 186DEG 7KT 3860 10218
$$441
WWUS55 KPUB 252321
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
521 PM MDT TUE MAY 25 2010
COC061-252331-
/O.CAN.KPUB.TO.W.0024.000000T0000Z-100525T2345Z/
KIOWA CO-
521 PM MDT TUE MAY 25 2010
...THE TORNADO WARNING FOR NORTHEASTERN KIOWA COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3845 10205 3845 10227 3862 10240 3863 10221
3862 10205 3861 10204 3852 10203
TIME...MOT...LOC 2321Z 186DEG 7KT 3861 10218
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at May 25, 3:17 PM MDT, 1 hour 24 minutes earlier.
Area forecast discussion, May 25, 3:17 PM MDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 317 PM MDT TUE MAY 25 2010 .SHORT TERM... (TONIGHT AND TOMORROW) ...THUNDERSTORMS THIS AFTERNOON AND TONIGHT... CURRENTLY...SHOWERS AND THUNDERSTORMS THIS AFTERNOON ARE FORMING ALONG THE FAR EASTERN PLAINS ALONG A DRYLINE. WITH DEWPOINTS IN THE 40S AND 50S THERE WILL BE SUFFICIENT MOISTURE TO ALLOW FOR CONVECTION. WITH A WEAK SURFACE FRONT AND A WEAK TROUGH ALOFT MOVING THROUGH THE AREA THERE SHOULD BE ENOUGH LIFT TO ALLOW FOR CONVECTION THIS AFTERNOON AND EVENING. THESE STORMS WILL EXTEND AS FAR EAST AS THE I 25 CORRIDOR. THE STRONGEST STORMS WILL BE ALONG THE COLORADO...KANSAS BORDER. TONIGHT...THE WEAK UPPER LEVEL TROUGH MOVING THROUGH SOUTHERN COLORADO...AND SOUTHEASTERLY FLOW KEEPING DEWPOINTS HIGH...WILL ALLOW FOR A GOOD CHANCE TO CONTINUE CONVECTION WELL INTO THE EVENING. ALL SHOWERS AND THUNDERSTORMS SHOULD BE OVER BY 2 AM TOMORROW MORNING. WITH CLEARING SKIES DUE TO THE WEAK RIDGE OVER THE AREA AND LIGHT WINDS...AREAS OF PATCHY FOG SHOULD DEVELOP ALONG THE EASTERN PLAINS AND SPREAD EASTWARD TO THE I 25 CORRIDOR THROUGH THE MID MORNING HOURS. THIS FOG SHOULD LIFT BY 9 AM. TOMORROW. STRONG SOUTHEASTERLY FLOW WILL DOMINATE THE WEATHER PATTERN TOMORROW AFTERNOON. THIS SOUTHEASTERLY FLOW WILL CONTINUE TO POOL SURFACE MOISTURE INTO THE EASTERN PLAINS AND THE I 25 CORRIDOR. ANOTHER TROUGH MOVING THROUGH THE UPPER LEVEL FLOW WILL ALLOW FOR A CHANCE OF SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TOMORROW AFTERNOON. JMC .LONG TERM... (WEDNESDAY NIGHT THROUGH NEXT TUESDAY) STRONG...BUT SLOW MOVING UPPER TROUGH FORECAST TO OOZE EASTWARD ACROSS THE WESTERN U.S. THE NEXT FEW DAYS...WHILE UPPER RIDGE REMAINS IN PLACE OVER THE CENTRAL PLAINS. THIS SET-UP WILL PROVIDE PERSISTENT SOUTHERLY FLOW ACROSS COLORADO...WITH MOIST AIR MASS OVER THE PLAINS GRADUALLY WORKING WESTWARD OVER THE MOUNTAINS BY FRIDAY. SHOULD BE ENOUGH INSTABILITY FOR ISOLATED TSRA OVER THE EASTERN MOUNTAINS AND PLAINS THU...THEN EMPHASIS SHIFTS WESTWARD FRIDAY...WITH BOTH NAM AND GFS POINTING TOWARD WEAK WAVE AND BETTER COVERAGE OF CONVECTION OVER THE SAN JUANS FRIDAY AND FRIDAY NIGHT. MAX TEMPS SHOULD BE FAIRLY WARM ALL AREAS...THOUGH MEX GUIDANCE NUMBERS LOOK A LITTLE TOO HOT GIVEN RATHER MODEST 700 MB TEMPS AROUND 10C. WESTERN LOW BEGINS TO EJECT EASTWARD SAT...WITH STRENGTHENING UPPER LEVEL WINDS AND DRYLINE SHARPENING UP OVER THE PLAINS. COULD SEE SOME SEVERE STORMS OVER THE SOUTHEAST IF EVERYTHING COMES TOGETHER RIGHT...THOUGH STILL SOME POTENTIAL FOR PRECIP KILLING DRY SLOT TO SPREAD OVER MUCH OF THE AREA AS LOW TRACKS JUST NORTH. FOR NOW...ISOLATED POPS AREAWIDE SHOULD BE FINE. WILL BE WINDY SAT INTO AT LEAST EARLY SUN...NO MATTER WHAT THE TRACK OF THE UPPER LOW...WITH FIRE WEATHER CONCERNS INCREASING OVER THE SAN LUIS VALLEY BOTH DAYS. DRY CONDITIONS EXPECTED IN THE WAKE OF THE LOW AND COLD FRONT SUN...BEFORE LOW LEVEL MOISTURE BEGINS TO SURGE WESTWARD AGAIN MON/TUE OVER THE PLAINS. --PETERSEN && .AVIATION...VFR CONDITIONS WILL CONTINUE FOR THE TAF SITES. THERE IS A POSSIBILITY FOR SHOWERS AND THUNDERSTORMS NEAR KCOS AND KPUB LATE THIS AFTERNOON AND EARLY EVENING. GUSTY WINDS WILL CONTINUE AT ALL THREE TAF SITES UNTIL THE INVERSION TAKES OVER MID EVENING. WITH WEAK WINDS AND CLEARING SKIES OVERNIGHT THERE IS A GOOD CHANCE FOR PATCHY FOG TOMORROW MORNING ALONG THE I 25 CORRIDOR AND THE EASTERN PLAINS. THIS FOG SHOULD LIFT BY 9 AM. THIS FOG AND THE SUBSEQUENT LOW CEILINGS MAY LOWER CONDITIONS BELOW VFR IN THE VICINITY OF KCOS AND KPUB. JMC && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 14/10
Hazardous weather outlook, May 25, 7:00 AM MDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 700 AM MDT TUE MAY 25 2010 COZ058>089-093>099-261300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 700 AM MDT TUE MAY 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH A NORTHWARD MOVING WARM FRONT AND RETURNING MOISTURE TO PRODUCE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER THE FAR EASTERN PLAINS WITH HAIL UP TO AN INCH IN DIAMETER AND STRONG OUTFLOW WIND GUSTS TO NEAR 60 MPH BEING THE MAIN THREATS. SHEAR PROFILES INDICATE THE POSSIBILITY OF ONE OR TWO TORNADOES...ESPECIALLY OVER EASTERN BACA COUNTY FOR LATE THIS AFTERNOON. THUNDERSTORMS WILL MOVE EAST INTO WESTERN KANSAS BY THIS EVENING. AS THE WARM FRONT LIFTS NORTH ACROSS THE EASTERN PLAINS THIS EVENING...THUNDERSTORMS ARE FORECAST TO DEVELOP NORTH OF U.S. HIGHWAY 50 AND CONSOLIDATE INTO AN EASTWARD MOVING CONVECTIVE COMPLEX. LOCALLY HEAVY RAINFALL...SMALL HAIL AND GUSTY OUTFLOW WINDS WILL BE THE PRIMARY THREATS THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE REGION THROUGH THE PERIOD. THE BEST CHANCE FOR STRONGER STORMS WILL BE SATURDAY WHEN ANOTHER UPPER LEVEL STORM SYSTEM MOVES OVER THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT OVER EASTERN COLORADO. 88/34
In the hours before
Local storm report, May 25, 3:52 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
352 PM MDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM TORNADO 3 SW TOWNER 38.44N 102.12W
05/25/2010 KIOWA CO LAW ENFORCEMENT
TORNADO ON GROUND.
&&
JKHLocal storm report, May 25, 3:55 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
355 PM MDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM TORNADO SHERIDAN LAKE 38.47N 102.29W
05/25/2010 KIOWA CO TRAINED SPOTTER
ON GROUND 1 SOUTH OF TOWNER.
&&
JKHLocal storm report, May 25, 3:58 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
358 PM MDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TORNADO TOWNER 38.47N 102.08W
05/25/2010 KIOWA CO TRAINED SPOTTER
ON GROUND 3 WEST TOWNER
&&
JKHLocal storm report, May 25, 4:02 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
402 PM MDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM TORNADO 3 SSW SHERIDAN LAKE 38.42N 102.31W
05/25/2010 KIOWA CO TRAINED SPOTTER
TWO TORNADOES REPORTED
&&
PGWLocal storm report, May 25, 4:27 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
427 PM MDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL 4 W SHERIDAN LAKE 38.47N 102.37W
05/25/2010 M1.00 INCH KIOWA CO TRAINED SPOTTER
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 2:34 PM MDT | Tornado Warning | PUB | Prowers | 17 min |
| May 25, 3:26 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 64 min |
| May 25, 3:44 PM MDT | Tornado Warning | PUB | Kiowa | 61 min |
| May 25, 4:01 PM MDT | Tornado Warning | PUB | Kiowa | 59 min |
| May 25, 4:10 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 50 min |
| May 25, 4:19 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 56 min |
| May 25, 4:33 PM MDT | Tornado Warning | PUB | Baca | 47 min |
| May 25, 5:02 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 43 min |
| May 25, 5:19 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 56 min |
| May 25, 5:38 PM MDT | Tornado Warning | PUB | Baca | 52 min |
Nearby
Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.